On an open problem of Green and Losonczy: exact enumeration of freely braided permutations - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2004

On an open problem of Green and Losonczy: exact enumeration of freely braided permutations

Toufik Mansour

Abstract

Recently, Green and Losonczy~GL1,GL2 introduced \emphfreely braided permutation as a special class of restricted permutations has arisen in representation theory. The freely braided permutations were introduced and studied as the upper bound for the number of commutation classes of reduced expressions for an element of a simply laced Coxeter group is achieved if and only if when the element is freely braided. In this paper, we prove that the generating function for the number of freely braided permutations in S_n is given by \par (1-3x-2x^2+(1+x)√1-4x) / (1-4x-x^2+(1-x^2)√1-4x).\par
Fichier principal
Vignette du fichier
dm060218.pdf (72.6 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00959020 , version 1 (13-03-2014)

Identifiers

Cite

Toufik Mansour. On an open problem of Green and Losonczy: exact enumeration of freely braided permutations. Discrete Mathematics and Theoretical Computer Science, 2004, Vol. 6 no. 2 (2), pp.461-470. ⟨10.46298/dmtcs.327⟩. ⟨hal-00959020⟩

Collections

TDS-MACS
43 View
626 Download

Altmetric

Share

Gmail Facebook X LinkedIn More